BibTeX record journals/tac/MondieSK05

download as .bib file

@article{DBLP:journals/tac/MondieSK05,
  author       = {Sabine Mondi{\'{e}} and
                  Joaquin Santos and
                  Vladimir L. Kharitonov},
  title        = {Robust stability of quasi-polynomials and the finite inclusions theorem},
  journal      = {{IEEE} Trans. Autom. Control.},
  volume       = {50},
  number       = {11},
  pages        = {1826--1831},
  year         = {2005},
  url          = {https://doi.org/10.1109/TAC.2005.858649},
  doi          = {10.1109/TAC.2005.858649},
  timestamp    = {Wed, 20 May 2020 21:29:48 +0200},
  biburl       = {https://dblp.org/rec/journals/tac/MondieSK05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}